# SDR ASAA2015120714144

- Difficulty date: December 7, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 29,415 hours, 9,088 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1016755
- Condition: Failed
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED. TROUBLESHOT TO RT SIDE WINDOW TEMP SENSOR FAULT.  SWAPPED TO SPARE SENSOR, WINDOW HEAT CHECKS OK REF FIM TASK 30-41, TASKS 801 AND 811.
